# SDR CAL960608

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - THE TAILCONE INTERIOR AND EXTERIOR RELEASE SYSTEM PULLED LOW.  THE TAILCONE RELEASE SYSTEM CABLES WERE ADJUSTED IAW MM 53-50-3, ITEM B, STEPS 1-17.  (X)
